Doctor insights on:
Cough Syrup With Codeine Side Effects
It might....: But you are ingesting a lot of other compounds that you don't need to combat back pain. Would discuss with a pain specialist to ensure that you take more "pure" medications that help reduce your pain without other additives such cough suppressants. He/she may also discuss other techniques/options that lessen reliance on medications. ...Read more
She went to the emergency room yesterday they said I have bronchitis in a prescribed me an inhaler and cough syrup with codeine should havantibiotics?
Family Medicine: Not sure why you would use the most expensive place to get health care for a common winter cold or bronchitis. Family clinics are much easier to handle and it is always best to get this primary care from your family doctor. It is the winter still, despite the date, and viral illnesses are still in full swing. ...Read moreSee 1 more doctor answer
I have had a URI for about 7 days my doctor gave me a steroid shot and cough syrup with codeine but I that Tylenol about ever 4-6 hours still fever???
Why does codeine make me itch? I have been taking it in a cough syrup for about one week and it is getting worse .
Perhaps: You are allergic to it.Get a more detailed answer ›
- Talk to a doctor live online for free
- Ascoril cough syrup side effects
- List of cough syrups with codeine
- Cough syrup side effects
- Ask a doctor a question free online
- Types of cough syrup with codeine
- Dm cough syrup side effects
- Name of cough syrup with codeine
- Cough syrup with codeine without a prescription
- Talk to a pain management specialist online for free